Accueil > Résultats de la recherche > Suite de la publication

Une propriété Arithmétique des Suites Récurrentes Linéaires d’ordre trois.

The periodicity of LRS modulo p, with p a prime integer, was enough studied and it was particularly approached by L. Cerlienco, M. Mignotte and F. Piras in [1].?O. Diankha provided in [2] results, in favour of sequences of the third degree, based on characteristic polynomial. We'll give a arithmetical interpré- tation of these results, which appear very simple to study the periodicity of LRS of the third degree.


Auteur(s) : O. FALL, O. DIANKHA, M. MIGNOTTE et M. SANGHARE
Pages : 1793-1798
Année de publication : 2012
Revue : International Mathematical Forum
N° de volume : 7 , Nº36
Type : Article
Mise en ligne par : DIANKHA Oumar